# SDR USAA2014050500026

- Difficulty date: April 16, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19032151023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LT WING RIB NR 9 CRACKED AT Z-29.6, Y193.6.  REPLACED LT WING RIB 9 AT Z-29.6, Y193.6 IAW SRM 51-43-02 & 51-41-01, STEP 4 & 5.
